# SDR CALA2024091000614

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N37295
- Make and model: Boeing 737-8
- Aircraft serial: 67550
- Aircraft time: 6,005 hours, 2,132 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Full
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FA STATE ALL LAVS INDICATE FULL AND NONE FLUSHING.  LAVS SRVCED IN GUA UPPON ARRIVAL FOUND THE LAV WASTE TANK TO BE FULL. RAN FIM TASK 38-32 TASK 803, DUMPED AND SERVICED WASTE SYSTEM, ALL LAVS FLUSH NORMAL.
